# SDR 2008UALA01616

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 47,673 hours, 8,841 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R HAS A DENT 12 INCHES UP FROM LOWER PORTION OF DOOR IN BETWEEN PAINT COLORS.
